×

A topological approach to extreme points in function spaces. (English) Zbl 0175.13403


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] C. H. Dowker, Mapping theorems for non-compact spaces, Amer. J. Math. 69 (1947), 200 – 242. · Zbl 0037.10101
[2] Dwight B. Goodner, The closed convex hull of certain extreme points, Proc. Amer. Math. Soc. 15 (1964), 256 – 258. · Zbl 0133.06705
[3] Erik Hemmingsen, Some theorems in dimension theory for normal Hausdorff spaces, Duke Math. J. 13 (1946), 495 – 504. · Zbl 0060.39810
[4] J. Nagata, Modern dimension theory, Interscience, New York, 1965. · Zbl 0129.38304
[5] N. T. Peck, Representation of functions in \?(\?) by means of extreme points, Proc. Amer. Math. Soc. 18 (1967), 133 – 135. · Zbl 0145.38102
[6] R. R. Phelps, Extreme points in function algebras, Duke Math. J. 32 (1965), 267 – 277. · Zbl 0139.07401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.